Title of article :
Nontrivial solutions of a semilinear elliptic problem with resonance at zero
Author/Authors :
Sun، نويسنده , , Mingzheng and Su، نويسنده , , Jiabao، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2014
Pages :
5
From page :
60
To page :
64
Abstract :
In this paper, by Morse theory we obtain the existence of nontrivial solutions for a semilinear elliptic problem with resonance at zero. Note that in our results, except for the growth condition, we do not need any additional global condition on the nonlinearities of this problem.
Keywords :
Semilinear elliptic problem , Morse theory , resonance
Journal title :
Applied Mathematics Letters
Serial Year :
2014
Journal title :
Applied Mathematics Letters
Record number :
1529299
Link To Document :
بازگشت